RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 4, Page 224 (Mi izv255)  

This article is cited in 1 scientific paper (total in 1 paper)

Letter to the editor

I. L. Kantor, A. I. Sirota, A. S. Solodovnikov


DOI: https://doi.org/10.4213/im255

Full text: PDF file (84 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:4, 845

Bibliographic databases:

MSC: 53C35, 55R99
Received: 22.02.1999

Citation: I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “Letter to the editor”, Izv. RAN. Ser. Mat., 63:4 (1999), 224; Izv. Math., 63:4 (1999), 845

Citation in format AMSBIB
\Bibitem{KanSirSol99}
\by I.~L.~Kantor, A.~I.~Sirota, A.~S.~Solodovnikov
\paper Letter to the editor
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 4
\pages 224
\mathnet{http://mi.mathnet.ru/izv255}
\crossref{https://doi.org/10.4213/im255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717685}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 4
\pages 845
\crossref{https://doi.org/10.1070/im1999v063n04ABEH000255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084502900010}


Linking options:
  • http://mi.mathnet.ru/eng/izv255
  • https://doi.org/10.4213/im255
  • http://mi.mathnet.ru/eng/izv/v63/i4/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. L. S. Pankratov, V. A. Rybalko, “Asymptotic analysis of a double porosity model with thin fissures”, Sb. Math., 194:1 (2003), 123–150  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:240
    Full text:133
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021